# SDR UHLA2014100200667

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 28,338 hours, 17,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SERVICE DOOR WILL NOT ARM.  SECURED PIN IN PROPER LOCATION, DOOR OPERATES NORMALLY IAW AMM 52-11-20.
